Simplifying the Propositional Satisfiability Problem by Sub-model Propagation (bibtex)
by Gábor Kusper, Lajos Cs\H oke, Gergely Kovásznai
Reference:
Simplifying the Propositional Satisfiability Problem by Sub-model PropagationGábor Kusper, Lajos Cs\H oke, Gergely KovásznaiAnnales Mathematicae et Informaticae, volume 35, pages 75-94, 2008.
Bibtex Entry:
@article{KusperCsokeKovasznaiAMI2008,
  author    = {G\'abor Kusper and Lajos Cs\H oke and Gergely Kov\'asznai},
  title     = {Simplifying the Propositional Satisfiability Problem by Sub-model Propagation},
  year      = {2008},
  journal   = {Annales Mathematicae et Informaticae},
  volume    = {35},
  pages     = {75-94},
  URL       = {http://ami.ektf.hu/index.php?vol=35}
}
Powered by bibtexbrowser